# SDR UPS97224590

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON MOP SILL STA 1135 LBL 65 WL 208 CORROSION SDN C53-224-04.00-01.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED OLD MOP SILL, FABRICATED AND INSTALLED NEW MOP SILL ALL WORK PER SRM 51-10-6, SRM 53-10-1, SRM 51-30-2, SRM 51-20-1.
